# SDR ASAA2015111113732

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 6,961 hours, 2,269 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 2144
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 6,961 hours, 2,269 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING RECALL, LT PACK ILLUMINATED.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, REF AMM 21-61-00-700-806-002, TCV FAILED AFTER BITE TEST ON NR 1 CONTROLLER.  REPLACED LT TCV, REF AMM 21-51-10, OPS CHECK GOOD AND PASSED SUBSEQUENT BITE TEST.
